# SDR UIEA2020091081961

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,038 hours, 17,874 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 7278100C
- Part serial: 0603
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRU STATUS MSG DISPLAYED.  TRANSFERRED TO MDDR 134008, IAW MEL 24-00-02B, CAT B.  REMOVED AND REPLACED APU GENERATOR, IAW AMM 24-21-01.  OPS CHECK NORMAL AT THIS TIME, STATUS MSG NOT PRESENT.  THIS CLEARS MDDR 134008. MCC NOTIFIED.  PLACARD REMOVED.
